Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/10636
Title: Stratonovich-Weyl correspondence via Berezin quantization
Authors: Cahen, Benjamin
Keywords: Stratonovich-Weyl correspondenceBerezin quantizationBerezin transformquasi-Hermitian Lie groupcoadjoint orbitunitary representationholomorphic representationreproducing kernel Hilbert spaceHeisenberg motion group
Issue Date: 23-Dec-2014
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
46 (2014)
Abstract: 
Let G be a quasi-Hermitian Lie group and let K be a maximal compactly embedded subgroup of G. Let π be aunitary representation of G which is holomorphically induced from a unitary representation ρ of K. We introduce and study a notion of complex-valued Berezin symbol for an operator acting on the space of π and the corresponding notion of Stratonovich-Weyl correspondence. This generalizes some results already obtained in the case when ρ is an unitary character, see [19]. As an example, we treat in detail the case of the Heisenberg motion groups.
Description: 
Benjamin Cahen, "Stratonovich-Weyl correspondence via Berezin quantization", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 46 (2014), pp.157-180
Type: Article
URI: http://hdl.handle.net/10077/10636
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.46 (2014)

Files in This Item:
File Description SizeFormat
RIMUT_46_Cahen.pdf377.08 kBAdobe PDFThumbnail
View/Open
Show full item record

This item is licensed under a Creative Commons License Creative Commons



CORE Recommender

Page view(s) 50

492
checked on Apr 1, 2020

Download(s) 50

364
checked on Apr 1, 2020

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons